Reconstruction of a two-dimensional surface in $n$-dimensional Euclidean space from its Grassman image
Matematičeskie zametki, Tome 36 (1984) no. 2, pp. 223-228
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_36_2_a8,
author = {Yu. A. Aminov},
title = {Reconstruction of a two-dimensional surface in $n$-dimensional {Euclidean} space from its {Grassman} image},
journal = {Matemati\v{c}eskie zametki},
pages = {223--228},
year = {1984},
volume = {36},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_36_2_a8/}
}
Yu. A. Aminov. Reconstruction of a two-dimensional surface in $n$-dimensional Euclidean space from its Grassman image. Matematičeskie zametki, Tome 36 (1984) no. 2, pp. 223-228. http://geodesic.mathdoc.fr/item/MZM_1984_36_2_a8/